MathSciNet Relay Station
MathSciNet bibliographic data
MR1844376 (2002g:58054) 58J50 (53C21)
Rigoli, Marco; Setti, Alberto G. On the $L\sp 2$ form spectrum of the Laplacian on nonnegatively curved manifolds. Tohoku Math. J. (2) 53 (2001), no. 3, 443–452.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement